RT Journal Article T1 On the order of automorphism groups of Klein surfaces A1 Etayo Gordejuela, José Javier AB A problem of special interest in the study of automorphism groups of surfaces are the bounds of the orders of the groups as a function of the genus of the surface. May has proved that a Klein surface with boundary of algebraic genus p has at most 12(p–1) automorphisms. In this paper we study the highest possible prime order for a group of automorphisms of a Klein surface. This problem was solved for Riemann surfaces by Moore in. We shall use his results for studying the Klein surfaces that are not Riemann surfaces. The more general result that we obtain is the following: if X is a Klein surface of algebraic genus p, and G is a group of automorphisms of X, of prime order n, then n ≤ p + 1. PB Cambridge SN 0017-0895 YR 1985 FD 1985 LK https://hdl.handle.net/20.500.14352/64646 UL https://hdl.handle.net/20.500.14352/64646 LA eng NO Etayo Gordejuela, J. J. «On the Order of Automorphism Groups of Klein Surfaces». Glasgow Mathematical Journal, vol. 26, n.o 1, enero de 1985, pp. 75-81. DOI.org (Crossref), https://doi.org/10.1017/S0017089500005796. DS Docta Complutense RD 7 abr 2025